skin-hair-icon
Skin itching problem in dialysis patient
Hello sir, My father is a dialysis patient recently he is facing skin itching problem. Test reports shows S creatine is 10, blood urea is 190 after dialysis. please advice solution.. Thank you..
29 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

You can start your father with levicetrizine tablet twicea day. Also massage moisturizer twice a day on full body.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Itching due to kidney failure.. for detailed information do direct online consultation with photos
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Deranged kidney functions very important reason for itching. Try to correct kidney functions work the help of your Nephrologist Itching will improve once kidney functions improve.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.